On connectedness and discontinuity of invariant sets
Matematičeskie zametki, Tome 59 (1996) no. 3, pp. 463-467
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1996_59_3_a19,
author = {A. A. Ordin and Ya. V. Kucherinenko},
title = {On~connectedness and discontinuity of invariant sets},
journal = {Matemati\v{c}eskie zametki},
pages = {463--467},
year = {1996},
volume = {59},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_3_a19/}
}
A. A. Ordin; Ya. V. Kucherinenko. On connectedness and discontinuity of invariant sets. Matematičeskie zametki, Tome 59 (1996) no. 3, pp. 463-467. http://geodesic.mathdoc.fr/item/MZM_1996_59_3_a19/